MAUDE Adverse Event Report: BOSTON SCIENTIFIC PRECISION SPECTRA; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC PRECISION SPECTRA; SPINAL CORD STIMULATOR
Model Number SC-5532-1
Health Effect - Clinical Codes Itching Sensation (1943); Pain (1994); Rash (2033); Inadequate Pain Relief (2388); Reaction (2414); Numbness (2415); Weight Changes (2607)
Date of Event 05/25/2016
Type of Reportable Event Serious Injury
Event or Problem Description
I had the spinal cord stimulator implanted in my body on (b)(6) 2016.Right next day, (b)(6) 2016 , i woke up with huge rashes and itching all over my body, inside my mouth and over my eyes.Too much pain in my legs, feet and hands like having too much pressure.Lost very good amount of weight.Before this surgery i was about (b)(6), and after surgery i am (b)(6).Very sharp and strong pain in my right side of head where the area is still numb after 1 days of surgery.Today it will be 73 days and still i am having same issues and it's getting worse even the device is off for 48 days.Any medication makes my condition worst, but i had to take janumet to control my sugar.

Brand Name
PRECISION SPECTRA
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC
MDR Report Key5865464
Report NumberMW5063971
Device Sequence Number370897
Product Code LGW
UDI-Device Identifier08714729821595
UDI-Public(01)08714729821595
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 08/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-5532-1
Device Lot Number19104769
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age54 YR
Patient Weight66